# SDR FDEA201406221507

- Difficulty date: June 22, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 55,054 hours, 11,821 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: ABH7357513
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR LEVER UP & IN THE FOUR GEAR INDICATOR LIGHTS ADJACENT TO GEAR HANDLE & ON CONFIG PAGE REMAINED ILLUMINATED RED.  GEAR HANDLE RECHECKED UP & IN BUT NO CHANGE.  ACCOMPLISHED QRH PROCEDURE, LOWERED GEAR WITH FOUR GREEN THEN RETRACTED GEAR.  ALL INDICATIONS NORMAL.  TROUBLESHOT AND FOUND THAT WHEN GEAR  HANDLE IS PULLED OUT RED LIGHTS WOULD NOT  ILLUMINATE FOR TEST INITIALLY. SUSPEST HANDLE WAS STICKING.  LUBED GEAR HANDLE IAW AMM 32-31-00-7.  GEAR HANDLE TESTED GOOD, NO HISTORY FOR LAST 90  DAYS, NO STORED FAULTS IN PSEU. AIRCRAFT OK FOR SERVICE.
